# SDR IXKA960004

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

TPA/ATL - FLT 12 - LOW OIL FILTER BYPASS LIGHT CAME ON IN-FLIGHT.  IN-FLIGHT SHUT DOWN NR 3 ENGINE PRECAUTIONARY.  REMOVED AND REPLACED NR 3 ENGINE OIL SCREEN, NO CLOGGING FOUND.  FOUND CHAFED WIRE 6 INCHES FROM BYPASS PRESSURE SWITCH, D1402, PIN NR 1.  WIRE REPAIRED, OPS CHECK OK PER MM 79-34-01.  (X)
